MAUDE Adverse Event Report: ST. JUDE MEDICAL CMEMS PRINTER SERIAL CABLE; SYSTEM, HEMODYNAMIC, IMPLANTABLE

ST. JUDE MEDICAL CMEMS PRINTER SERIAL CABLE; SYSTEM, HEMODYNAMIC, IMPLANTABLE
Model Number CM3011
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This report is to advise of an event observed during analysis confirming exposed wires of the printer serial cable.
 
Additional Manufacturer Narrative
One i2 cardiomems hospital electronics system was returned for investigation.Inspection of unit revealed exposed wires on the printer serial cable due to physical damage.A replacement serial printer cable was used and the unit was able to conduct successful diagnostic testing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.The root cause of the exposed wires was isolated to physical damage due to an undetermined event.

Brand Name
CMEMS PRINTER SERIAL CABLE
Common Device Name
SYSTEM, HEMODYNAMIC, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer (Section G)
ST. JUDE MEDICAL
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer Contact
bob fryc
one st. jude medical drive
st. paul, MN 55117
6517565400
MDR Report Key15975932
Report Number3004936110-2022-00691
Device Sequence Number5858414
Product Code MOM
UDI-Device Identifier05415067029331
UDI-Public05415067029331
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM3011
Device Catalogue NumberCM3000
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Initial Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown